| Model Number |
327 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a retrospective review of records dating (b)(6) 2022-(b)(6) 2024, under capa 10308384.The late submission of this report is justified by the thorough and detailed nature of the retrospective review process.This process was essential to accurately capture all relevant data and ensure the integrity of our reporting.We have included the capa reference for the retrospective review in the additional manufacturer narrative section of the fda form 3500a, as recommended.A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaints with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 08-nov-2016 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the stockouts appeared on hsv.A technical support specialist observed stockouts on hsv.The system functioned as intended after the technical support specialist troubleshot the device.
Event or Problem Description
It was reported by the customer that a bd pyxis anesthesia es system was showing stockouts on the viewer station.Nurse cannot pull medication existing in device.There were no adverse events or injuries reported based on this incident.